# SDR DALA2023070505422

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,687 hours, 30,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0694 FIRST 3 ROW EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: TROUBLESHOT EMERGENCY LIGHT PER B757 FIM 33-51-00-815-802. CHANGED FIRST CLASS BATTERY PACK PER B757 AMM 33-51 AND POWER SUPPLY PER B757 AMM 33-51. OPS CHECK GOOD. (4732730)
